Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dontcrybaby

Accutane damaged my skin

Recommended Posts

Hi guys, help me please! 

Maybe you will have any ideas what had happened to me. Check my thread out please. CLICK HERE. I  described my whole situatioin there.  
 

  • weight - about 50kg
  • 40mg during 3,5 months
  • 60mg during 1,5 months
  • total dosage: 7200 mg
  • 138mg/1kg

My doctor put me on Accutane after my hormonal "breakout". However I should have never been on isotretinoin. My derm is an idiot. I had only a few pimples before it. During "treatment" my face became a mess.
I had huge cysts (I never had cystc till acutanne actually) which left me with scars. Also, my skin texture had changed dramatically. I've got plenty of ice pick scars on my forehead and open pores on both my forehead and cheeks and random scaring. My cheeks are burning also when I touch them! I cannot even wear my glasses because it hurts. What's more - my face is swelling a lot. It's really embarrassing.  I wonder if my skin texture will improve by the time? Will it get back to normal or it's irreversible? 

I've got 2 ideas:
1) Maybe my skins look like that because it's just dehydrated? I hope it is not pernament.
2) Is it possible that either Accutane or Retin-A (retinoids in general)  causes rosacea disease? Because I think I might have rosacea symptoms, including red and irritated skin.

I'm on antibiotic (azithromycin) since I started 60mg/per day. Which is about 3 moths. I stopped taking Accutane almost 2 months ago.  Year ago my skin was  flawless. And I look disgusting now.  Without antibiotics I am still getting new pimples. What the hell has happened with my face?                          

My doctor allowed me to take 60mg per day because I didn't even have chapped lips (only dry eyes) and I wanted to stop this nightmare ealier. He  recommend me not to stop the treatment. The biggest mistake of my life.

I'm going to the university hospital next week but I doubt if they can help me and figure out why I look like a shit after treatment.
Accutane is supposed to shrink pores and get rid of acne. How is it even possible that I have exactly opposite effects and zero benefits from taking it? 

Share this post


Link to post
Share on other sites

Accutane didn't do that do me but tazorac, a retin a did, I used it only twice and stopped, it's been over three week and no sign of improvement, I'm freaking out, did you ever figure out what was happening to you? 
My skin is littered with visible pores, dis colored, things that look like scars out of nowhere, wrinkles in my once smooth forehead, burning and skin that is sucked dry, I'm going to lose it if it doesn't reverse itself, 

Share this post


Link to post
Share on other sites

I can second the burning feeling in sections of the face!

My cheeks burn and the forehead feels numb.

I would say rosacea is a possibility or symptoms like that. It is annoying that dermatologists go for the nuclear option before trying other stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×